# SDR ABXA060003

- Difficulty date: December 16, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 99236685
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SUBFLOOR AT FLOORBEAM FS 135, RIGHT BUTT LINE 28 TO 40. REPAIRED CORRODED AREA IAW DC9 SRM 53-01.
